Tylenol Acetaminophen, Extra Strength, 500 mg, Coated Tablets, 24 Each, $5.69
Tylenol Extra Strength Coated Tablets for Adults temporarily reduce fever and relieve minor aches and pains. Each coated extra-strength pain relief medicine tablet contains 500 milligrams of acetaminophen, a pain reliever and fever reducer. From the number 1 doctor-recommended brand for relief and fever reduction, these coated tablets provide strong, fast relief from minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength pain reliever has an excellent safety profile and can be used by adults and children 12 years and older.